Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An oscillation theorme for solutions of a class of partial difference equations


Authors: Fulton Koehler and Charles M. Braden
Journal: Proc. Amer. Math. Soc. 10 (1959), 762-766
MSC: Primary 39.00
MathSciNet review: 0120483
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. J. Duffin, On a question of Hadamard concerning super-biharmonic functions, J. Math. Physics 27 (1949), 253–258. MR 0029021 (10,534h)
  • [2] J. Hadamard, Sur un problème d'analyse relatif á l'equilibre des plaques élastiques encastrées, Mémoires de l'Academie des Sciences de l'Institut de France, vol. 33, no. 4, 1908.
  • [3] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, Oxford University Press, 1938.
  • [4] Charles Loewner, On generation of solutions of the biharmonic equation in the plane by conformal mappings, Pacific J. Math. 3 (1953), 417–436. MR 0055512 (14,1085a)
  • [5] G. Szegö, Remark on the preceding paper of Charles Loewner, Pacific J. Math. 3 (1953), 437–446. MR 0055513 (14,1085b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 39.00

Retrieve articles in all journals with MSC: 39.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1959-0120483-0
PII: S 0002-9939(1959)0120483-0
Article copyright: © Copyright 1959 American Mathematical Society